# SDR 05FDEA00736

- Difficulty date: March 31, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727233
- Aircraft serial: 22037
- Aircraft time: 44,410 hours, 27,023 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Corroded
- Location: Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE, BS 740 R A/C BAY RBL 10, CORROSION EMANATING FROM LWR CHORD AND BULKHEAD.  REPAIRED BS470 LOWER CHORD PER FED-EX EA 7-5310-86268.
